Record number :
2449432
Title of article :
Vector optimization using improvement sets in locally convex spaces
Author/Authors :
Abbasi, Malek Department of Mathematics - University of Isfahan , Rezaei, Mahboubeh Department of Mathematics - University of Isfahan
Pages :
6
From page :
171
To page :
176
Abstract :
This paper aims to study vector optimization through improvement sets in locally convex spaces. This investigation could be viewed as an extension of the work of Lalitha and Chatterjee (J Optim Theory Appl 166: 825–843, 2015) who studied an open problem on stability posed by Chicco et al., in normed linear spaces. This paper also establishes some existence results for this kind of vector optimization using the celebrated KKM theorem (or Fan’s Lemma, which is more common in the literature). Some examples illustrating the advantage of this work than that of Lalitha and Chatterjee (2015) are included too.
Keywords :
Vector optimization , Improvement sets , KKM theorem , Painleve´-Kuratowski set-convergence
Journal title :
Astroparticle Physics
Serial Year :
2018
Link To Document :
بازگشت